zbMATH — the first resource for mathematics

On coupled Klein-Gordon-Schrödinger equations. II. (English) Zbl 0396.35082

35Q99 Partial differential equations of mathematical physics and other areas of application
35G20 Nonlinear higher-order PDEs
Full Text: DOI
[1] Chadam, J.M, Global solutions of the Cauchy problem for the (classical) coupled Maxwell-Dirac equations in one space dimension, J. functional analysis, 13, 173-184, (1973) · Zbl 0264.35058
[2] Chadam, J.M; Glassey, R.T, On certain global solutions of the Cauchy problem for the (classical) coupled Klein-Gordon-Dirac equations in one and three space dimensions, Arch. rational mech. anal., 54, 223-237, (1974) · Zbl 0285.35042
[3] Fukuda, I; Tsutsumi, M, On coupled Klein-Gordon-Schrödinger equations, I, Bull. sci. engrg. res. lab. waseda univ., 69, 51-62, (1975)
[4] Fukuda, I; Tsutsumi, M, On the Yukawa-coupled Klein-Gordon-Schrödinger equations in three space dimensions, (), 402-405 · Zbl 0313.35065
[5] Lions, J.L, Quelques méthodes de résolution des problèmes aux limites non linéaires, (1969), Dunod-Gauthier Villars Paris · Zbl 0189.40603
[6] Gardner, C; Greene, J.M; Kruskal, M.D; Miura, R.M, Method for solving the Korteweg-de Vries equation, Phys. rev. lett., 19, 1095-1097, (1967) · Zbl 1061.35520
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.